MathSciNet Relay Station
MathSciNet bibliographic data
MR2461742 (2009i:47056) 47B35 (47A53 47A68)
Bogveradze, G.; Castro, L. P. Invertibility characterization of Wiener-Hopf plus Hankel operators via odd asymmetric factorizations. Banach J. Math. Anal. 3 (2009), no. 1, 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement